Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Request Permissions   Purchase Content 
 
 

 

Juhl's formulae for GJMS operators and $ Q$-curvatures


Authors: Charles Fefferman and C. Robin Graham
Journal: J. Amer. Math. Soc. 26 (2013), 1191-1207
MSC (2010): Primary 53A30, 53A55
DOI: https://doi.org/10.1090/S0894-0347-2013-00765-1
Published electronically: March 4, 2013
MathSciNet review: 3073887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Direct proofs are given of Juhl's formulae for GJMS operators and $ Q$-curvatures starting from the original construction of GJMS.


References [Enhancements On Off] (What's this?)

  • [FG] Charles Fefferman and C. Robin Graham, The ambient metric, Annals of Mathematics Studies, vol. 178, Princeton University Press, Princeton, NJ, 2012. MR 2858236
  • [FH] Charles Fefferman and Kengo Hirachi, Ambient metric construction of $ Q$-curvature in conformal and CR geometries, Math. Res. Lett. 10 (2003), no. 5-6, 819-831. MR 2025058 (2005d:53044)
  • [GJMS] C. Robin Graham, Ralph Jenne, Lionel J. Mason, and George A. J. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. London Math. Soc. (2) 46 (1992), no. 3, 557-565. MR 1190438 (94c:58226), https://doi.org/10.1112/jlms/s2-46.3.557
  • [J1] Andreas Juhl, Families of conformally covariant differential operators, $ Q$-curvature and holography, Progress in Mathematics, vol. 275, Birkhäuser Verlag, Basel, 2009. MR 2521913 (2010m:58048)
  • [J2] A. Juhl, On the recursive structure of Branson's $ Q$-curvature, arXiv:1004.1784.
  • [J2] A. Juhl, On the recursive structure of Branson's $ Q$-curvature, arXiv:1004.1784.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 53A30, 53A55

Retrieve articles in all journals with MSC (2010): 53A30, 53A55


Additional Information

Charles Fefferman
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544
Email: cf@math.princeton.edu

C. Robin Graham
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Email: robin@math.washington.edu

DOI: https://doi.org/10.1090/S0894-0347-2013-00765-1
Received by editor(s): March 26, 2012
Received by editor(s) in revised form: December 5, 2012
Published electronically: March 4, 2013
Additional Notes: This work was partially supported by NSF grants DMS 0901040 and DMS 0906035.
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society